MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08445699190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hba1c reagent expiration date was not provided.The cobas pure c303 analytical unit serial number was (b)(6).The customer mentioned that they had qc issues.The calibration value was higher than the previous calibration value.The field application specialist requested a reagent replacement, and recalibration and qc retesting and the results were successful.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable results for 1 patient sample tested with the hba1c on a cobas pure c303 analytical unit when compared to a different system.Initial result: 6.53 %.The customer questioned the initial result and repeated the sample.Repeat result: 5.9 % (tested on another system).No questionable result was reported outside the laboratory.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
Based on the provided data and observed failure mode, there is no evidence of an instrument and reagent issue.The investigation did not identify a product problem.The cause of the event was consistent with differences in traceability and standardization of the methods.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20895416
Report Number1823260-2024-03607
Device Sequence Number7921281
Product Code LCP
UDI-Device Identifier07613336157824
UDI-Public07613336157824
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08445699190
Device Lot Number793043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown